# SDR 06FDEA0194

- Difficulty date: January 15, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 47,138 hours, 10,726 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING REAR SPAR UPPER CAP FOUND CORROSION AT XORS 1045.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5710-90728.
